# SDR FDEA200903301736

- Difficulty date: March 30, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: A53973631046
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HINGE FITTING WAS FOUND WITH CORROSION AT   FRAME 62. THE FITTING WAS REPAIRED AS PER FEDEX EA 6-5310-129288.
